# SDR 97ZZZX1720

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Propeller: Hartzl HCA2VK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Pilot Tube
- Part number: A14966
- Condition: Cracked
- Location: Hub
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW PILOT TUBE NEVER INSTALLED.  HAD RELEVANT INDICATION FROM MAG PARTICLE TESTING APPROXIMATELY 2.5 INCHES RUNNING APPROXIMATELY 15 DEGREES OF THE CENTERLINE OF THE PILOT TUBE.
